# SDR IPXA2018102435313

- Difficulty date: October 15, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: A6A709227
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING WAS CRACKED AT STATION 6-70, LONGERON 43L.  REMOVED, FABRICATED, AND REPLACED THE TEE FITTING IAW DWG A6A7092, AND SRM 51-33-01.  MINOR.
